Monogamous networks and the spread of sexually transmitted diseases

Eames, KTD; Keeling, MJ; (2004) Monogamous networks and the spread of sexually transmitted diseases. Mathematical biosciences, 189 (2). pp. 115-130. ISSN 0025-5564 DOI: https://doi.org/10.1016/j.mbs.2004.02.003

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.mbs.2004.02.003

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar